Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 10, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Feb 15, 2011, 5:22 AM CST. It took effect at Feb 15, 2011, 12:00 PM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2011, 5:22 AM CST (11:22 UTC)
- In effect from
- Feb 15, 2011, 12:00 PM CST
- Expired
- Feb 15, 2011, 7:47 PM CST
- In force
- 8 hr
- Issued by
- NWS Midland/Odessa, TX
The text
As transmitted, in the capitals the NWS used until 2016.
972 WWUS84 KMAF 151122 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 522 AM CST TUE FEB 15 2011 ...A RED FLAG WARNING IS IN EFFECT FOR THE GUADALUPE MOUNTAINS TODAY FOR 20 FOOT WINDS OF 20 MPH OR GREATER...MINIMUM RELATIVE HUMIDITY OF 15 PERCENT OR LESS AND HIGH FIRE DANGER... ...A FIRE WEATHER WATCH IS IN EFFECT FOR THE GUADALUPE AND DAVIS MOUNTAINS...VAN HORN HIGHWAY 54 CORRIDOR...DAVIS MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS...AND REEVES COUNTY WEDNESDAY AND THURSDAY FOR 20 FOOT WINDS OF 20 MPH OR GREATER...MINIMUM RELATIVE HUMIDITY OF 15 PERCENT OR LESS AND HIGH FIRE DANGER... .WARM...DRY AND WINDY WEATHER WILL RESUME THIS AFTERNOON AND MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE GUADALUPE MOUNTAINS TODAY THROUGH THURSDAY. A RED FLAG WARNING IS IN EFFECT THIS MORNING THROUGH THIS EVENING FOR THE GUADALUPE MOUNTAINS. CRITICAL FIRE WEATHER CONDITIONS MAY CONTINUE WEDNESDAY AND THURSDAY IN THE MOUNTAINOUS TERRAIN...ACROSS THE PLAINS OF SOUTHEAST NEW MEXICO...AND PORTIONS OF THE UPPER TRANS PECOS REGION. A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR THESE AREAS WEDNESDAY. NMZ114-TXZ258-152330- /O.UPG.KMAF.FW.A.0007.110215T1800Z-110216T0200Z/ /O.NEW.KMAF.FW.W.0010.110215T1800Z-110216T0200Z/ /O.NEW.KMAF.FW.A.0009.110217T1800Z-110218T0000Z/ /O.CON.KMAF.FW.A.0008.110216T1700Z-110217T0000Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 422 AM MST TUE FEB 15 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY IN THE GUADALUPE MOUNTAINS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY IN THE GUADALUPE MOUNTAINS... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY IN THE GUADALUPE MOUNTAINS... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN NEW MEXICO...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ. IN TEXAS...GUADALUPE MOUNTAINS. * TIMING: 11 AM MST/NOON CST THROUGH 7 PM MST/8 PM CST * WIND: ABOVE 6000 FEET...WEST 20 TO 25 MPH. BELOW 6000 FEET... WEST 10 TO 15 MPH INCREASING TO 20 TO 25 MPH IN THE AFTERNOON. * HUMIDITY: 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ115-TXZ057-058-074-152330- /O.NEW.KMAF.FW.A.0009.110217T1800Z-110218T0000Z/ /O.CON.KMAF.FW.A.0008.110216T1700Z-110217T0000Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA- 522 AM CST TUE FEB 15 2011 /422 AM MST TUE FEB 15 2011/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR THE DELAWARE AND DAVIS MOUNTAINS....SOUTHEAST NEW MEXICO PLAINS...AND REEVES COUNTY TEXAS... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR THE DELAWARE AND DAVIS MOUNTAINS....SOUTHEAST NEW MEXICO PLAINS...AND REEVES COUNTY TEXAS... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. * AFFECTED AREA: IN NEW MEXICO...SOUTHEAST PLAINS/BLM ROSWELL/LNZ. IN TEXAS...VAN HORN AND HIGHWAY 54 CORRIDOR... REEVES COUNTY AND UPPER TRANS PECOS...DAVIS/APACHE MOUNTAINS AREA. * TIMING: 11 AM MST/NOON CST THROUGH 7 PM MST/8 PM CST * WIND: WEST SOUTHWEST 20 TO 25 MPH ACROSS THE PLAINS AND DAVIS MOUNTAINS. WEST SOUTHWEST 25 TO 35 MPH IN THE GUADALUPE MOUNTAINS. * HUMIDITY: 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
2 follow-up statements
152 WWUS84 KMAF 152102 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 302 PM CST TUE FEB 15 2011 ...A RED FLAG WARNING REMAINS IN EFFECT FOR THE GUADALUPE MOUNTAINS TODAY FOR 20 FOOT WINDS OF 20 MPH OR GREATER...MINIMUM RELATIVE HUMIDITY OF 15 PERCENT OR LESS AND HIGH FIRE DANGER... ...A FIRE WEATHER WATCH IS IN EFFECT FOR THE GUADALUPE MOUNTAINS...VAN HORN AND HIGHWAY 54 CORRIDOR...SOUTHEAST NEW MEXICO PLAINS...UPPER TRANS PECOS AND DAVIS MOUNTAINS WEDNESDAY FOR 20 FOOT WINDS OF 20 MPH OR GREATER...MINIMUM RELATIVE HUMIDITY OF 15 PERCENT OR LESS AND HIGH FIRE DANGER... ...A FIRE WEATHER WATCH IS IN EFFECT FOR THE GUADALUPE MOUNTAINS...VAN HORN AND HIGHWAY 54 CORRIDOR...SOUTHEAST NEW MEXICO PLAINS...UPPER TRANS PECOS AND DAVIS MOUNTAINS...WESTERN AND NORTHWESTERN PERMIAN BASIN WEDNESDAY FOR 20 FOOT WINDS OF 20 MPH OR GREATER...MINIMUM RELATIVE HUMIDITY OF 15 PERCENT OR LESS AND HIGH FIRE DANGER... .WARM...DRY AND WINDY WEATHER WEATHER WILL CONTINUE THIS AFTERNOON ACROSS THE GUADALUPE MOUNTAINS...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. WINDS WILL SLOWLY DECREASE THIS EVENING... BUT LOW HUMIDITIES WILL REMAIN INTACT. CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP ACROSS THE GUADALUPE MOUNTAINS... VAN HORN AND HIGHWAY 54 CORRIDOR...SOUTHEAST NEW MEXICO PLAINS...UPPER TRANS PECOS AND DAVIS MOUNTAINS ON WEDNESDAY AND THURSDAY. THESE CRITICAL FIRE WEATHER CONDITIONS MAY ALSO SPREAD INTO THE WESTERN AND NORTHWESTERN PERMIAN BASIN THURSDAY AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT FOR THE ABOVE MENTIONED AREAS. NMZ114-TXZ258-161230- /O.EXT.KMAF.FW.A.0009.110217T1700Z-110218T0000Z/ /O.CON.KMAF.FW.W.0010.000000T0000Z-110216T0200Z/ /O.CON.KMAF.FW.A.0008.110216T1700Z-110217T0000Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 202 PM MST TUE FEB 15 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS... ...FIRE WEATHER WATCH NOW IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. * AFFECTED AREA: IN NEW MEXICO...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ. IN TEXAS...GUADALUPE MOUNTAINS. * TIMING: UNTIL 7 PM MST OR 8 PM CST TODAY. ON WEDNESDAY AND THURSDAY...FROM LATE MORNING THROUGH THE AFTERNOON. * WIND: ABOVE 6000 FEET...WEST 20 TO 30 MPH. BELOW 6000 FEET... WEST 20 TO 25 MPH. * HUMIDITY: 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ045-050-059-060-067-161230- /O.EXB.KMAF.FW.A.0009.110217T1700Z-110218T0000Z/ GAINES-ANDREWS-LOVING-WINKLER-WARD- 302 PM CST TUE FEB 15 2011 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR THE WESTERN AND NORTHWESTERN PERMIAN BASIN... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. * AFFECTED AREA: IN TEXAS...GAINES...ANDREWS...LOVING... WINKLER...WARD. * TIMING: 11 AM CST THROUGH 6 PM CST * WIND: SOUTHWEST WINDS 20 TO 25 MPH IN THE AFTERNOON. * HUMIDITY: 10 TO 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ115-TXZ057-058-074-161230- /O.EXT.KMAF.FW.A.0009.110217T1700Z-110218T0000Z/ /O.CON.KMAF.FW.A.0008.110216T1700Z-110217T0000Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA- 302 PM CST TUE FEB 15 2011 /202 PM MST TUE FEB 15 2011/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR VAN HORN AND HIGHWAY 54 CORRIDOR...SOUTHEAST NEW MEXICO PLAINS... UPPER TRANS PECOS AND DAVIS MOUNTAINS... ...FIRE WEATHER WATCH NOW IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR VAN HORN AND HIGHWAY 54 CORRIDOR...SOUTHEAST NEW MEXICO PLAINS...UPPER TRANS PECOS AND DAVIS MOUNTAINS... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. * AFFECTED AREA: IN NEW MEXICO...SOUTHEAST PLAINS/BLM ROSWELL/LNZ. IN TEXAS...VAN HORN AND HIGHWAY 54 CORRIDOR... REEVES COUNTY AND UPPER TRANS PECOS...DAVIS/APACHE MOUNTAINS AREA. * TIMING: 11 AM CST OR 10 AM MST THROUGH 6 PM CST OR 5 PM MST * WIND: SOUTHWEST 20 TO 30 MPH ACROSS THE MOUNTAINS. SOUTHWEST SOUTHWEST 20 TO 25 MPH ACROSS THE PLAINS. * HUMIDITY: NEAR 10 TO 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
805
WWUS84 KMAF 160147 AAA
RFWMAF
URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
747 PM CST TUE FEB 15 2011
...THE RED FLAG WARNING THAT WAS IN EFFECT FOR THE GUADALUPE
MOUNTAINS TODAY HAS BEEN CANCELLED...
...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE GUADALUPE
MOUNTAINS...VAN HORN AND HIGHWAY 54 CORRIDOR...SOUTHEAST NEW
MEXICO PLAINS...UPPER TRANS PECOS AND DAVIS MOUNTAINS WEDNESDAY
FOR 20 FOOT WINDS OF 20 MPH OR GREATER...MINIMUM RELATIVE
HUMIDITY OF 15 PERCENT OR LESS AND HIGH FIRE DANGER...
...A FIRE WEATHER WATCH ALSO REMAINS IN EFFECT FOR THE GUADALUPE
MOUNTAINS...VAN HORN AND HIGHWAY 54 CORRIDOR...SOUTHEAST NEW
MEXICO PLAINS...UPPER TRANS PECOS AND DAVIS MOUNTAINS...WESTERN
AND NORTHWESTERN PERMIAN BASIN THURSDAY FOR 20 FOOT WINDS OF 20
MPH OR GREATER...MINIMUM RELATIVE HUMIDITY OF 15 PERCENT OR LESS
AND HIGH FIRE DANGER...
.WINDS HAVE SLOWLY DECREASED ACROSS THE GUADALUPE MOUNTAINS AND
EARLY THIS EVENING...ALONG WITH A GRADUAL RISE IN RH. THEREFORE...
THE RED FLAG WARNING THAT WAS EARLIER IN EFFECT FOR THE GUADALUPE
MOUNTAINS TODAY HAS BEEN CANCELLED.
CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP ACROSS THE GUADALUPE
MOUNTAINS...VAN HORN AND HIGHWAY 54 CORRIDOR...SOUTHEAST NEW
MEXICO PLAINS...UPPER TRANS PECOS AND DAVIS MOUNTAINS ON
WEDNESDAY AND THURSDAY. THESE CRITICAL FIRE WEATHER CONDITIONS MAY
ALSO SPREAD INTO THE WESTERN AND NORTHWESTERN PERMIAN BASIN
THURSDAY AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT FOR THE
ABOVE MENTIONED AREAS.
NMZ114-TXZ258-161200-
/O.CAN.KMAF.FW.W.0010.000000T0000Z-110216T0200Z/
/O.CON.KMAF.FW.A.0008.110216T1700Z-110217T0000Z/
/O.CON.KMAF.FW.A.0009.110217T1700Z-110218T0000Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
647 PM MST TUE FEB 15 2011
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY IN THE
GUADALUPE MOUNTAINS...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY IN THE
GUADALUPE MOUNTAINS...
...THE RED FLAG WARNING THAT WAS IN EFFECT EARLIER TODAY HAS BEEN
CANCELLED...
THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE
RED FLAG WARNING THAT WAS IN EFFECT EARLIER THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AND THURSDAY.
* AFFECTED AREA: IN TEXAS AND NEW MEXICO...GUADALUPE MOUNTAINS.
* TIMING: ON WEDNESDAY AND THURSDAY...FROM LATE MORNING THROUGH
THE AFTERNOON.
* WIND: ABOVE 6000 FEET...WEST 20 TO 30 MPH. BELOW 6000 FEET...
WEST 20 TO 25 MPH.
* HUMIDITY: 10 PERCENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.
&&
$$
NMZ115-TXZ057-058-074-161200-
/O.CON.KMAF.FW.A.0008.110216T1700Z-110217T0000Z/
/O.CON.KMAF.FW.A.0009.110217T1700Z-110218T0000Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA-
747 PM CST TUE FEB 15 2011 /647 PM MST TUE FEB 15 2011/
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY IN THE
VAN HORN AND HIGHWAY 54 CORRIDOR...SOUTHEAST NEW MEXICO...UPPER TRANS
REGION...AND THE DAVIS MOUNTAINS...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY IN THE
VAN HORN AND HIGHWAY 54 CORRIDOR...THE SOUTHEAST NEW MEXICO PLAINS...
THE UPPER TRANS PECOS REGION...AND THE DAVIS MOUNTAINS...
* AFFECTED AREA: IN NEW MEXICO...SOUTHEAST PLAINS.
IN TEXAS...VAN HORN AND HIGHWAY 54 CORRIDOR...REEVES COUNTY AND
UPPER TRANS PECOS...DAVIS AND APACHE MOUNTAINS AREA.
* TIMING: 11 AM CST OR 10 AM MST THROUGH 6 PM CST OR 5 PM MST
WEDNESDAY AND THURSDAY
* WIND: SOUTHWEST 20 TO 30 MPH ACROSS THE MOUNTAINS. SOUTHWEST
SOUTHWEST 20 TO 25 MPH ACROSS THE PLAINS.
* HUMIDITY: NEAR 10 TO 15 PERCENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.
&&
$$
TXZ045-050-059-060-067-161200-
/O.CON.KMAF.FW.A.0009.110217T1700Z-110218T0000Z/
GAINES-ANDREWS-LOVING-WINKLER-WARD-
747 PM CST TUE FEB 15 2011
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY IN THE
WESTERN AND NORTHWESTERN PERMIAN BASIN...
* AFFECTED AREA: IN TEXAS...GAINES...ANDREWS...LOVING...
WINKLER...AND WARD COUNTIES.
* TIMING: 11 AM CST THROUGH 6 PM CST THURSDAY
* WIND: SOUTHWEST WINDS 20 TO 25 MPH IN THE AFTERNOON.
* HUMIDITY: 10 TO 15 PERCENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.
&&
$$What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Feb 15, 5:09 AM CST, 13 minutes earlier.
Area forecast discussion, Feb 15, 5:09 AM CST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
509 AM CST TUE FEB 15 2011
.DISCUSSION...
SEE BELOW
&&
.AVIATION...
VFR CONDITIONS WILL PERSIST THROUGH THE TAF PERIOD. WINDS WILL
GENERALLY BE LIGHT AND WEST TO SOUTHWESTERLY...WITH A SLIGHT
INCREASE DURING THE AFTERNOON HOURS TO AROUND 10 KNOTS.
&&
.PREV DISCUSSION... /ISSUED 412 AM CST TUE FEB 15 2011/
DISCUSSION...
A FLAT UPPER RIDGE STRETCHING ACROSS THE COUNTRY WILL PROVIDE WARM
WEATHER FOR THE REGION. THIS RIDGE WILL SHIFT EAST LATER THIS WEEK
AS AN UPPER TROUGHS SWING ACROSS THE NORTHERN PORTION OF THE COUNTRY
BUT THE AREA WILL REMAIN ON THE WEST SIDE OF THE RIDGE. A STRONG
UPPER TROUGH WILL DIG DOWN THE PACIFIC COAST LATE IN THE WEEK BUT
MODELS HAVE IT OPENING UP AND WEAKENING AS IT SWINGS EAST EARLY NEXT
WEEK SO EXPECT LITTLE IMPACT.
EXPECT TO HAVE ABOVE NORMAL TEMPS THE REMAINDER OF THIS WEEK INTO
EARLY NEXT WEEK. IT DOES APPEAR A WEAK PACIFIC FRONT WILL SWING ACROSS
THE AREA FRIDAY BUT THIS WILL ONLY BRIEFLY DROP HIGHS SATURDAY AS
THEY RECOVER SUNDAY.
LIGHT WEST WIND WILL BECOME MORE SOUTHWESTERLY AS LEESIDE TROUGH
DEVELOPS. THIS TROUGH WILL BE A NEAR PERMANENT FEATURE AROUND THE
TX/NM BORDER THE NEXT FEW DAYS. ALSO EXPECT UPPER TO BECOME
SOUTHWESTERLY AS RIDGE SLIDES EAST. COULD BE BORDERLINE HIGH WIND
THROUGH THE GUADALUPE PASS WED AND THUR AFTERNOON. BUMPED UP WIND
SLIGHTLY IN THE MOUNTAINS THURS AFTERNOON BUT WILL KEEP BELOW
WARNING LEVELS FOR NOW.
WILL HAVE WARMING READINGS AT 850MB TODAY WITH TEMPS NEAR 20C/68F SHOULD
RESULT IN HIGHS IN THE LOWER 80S ACROSS MUCH OF THE PERMIAN BASIN
WITH MID 80S OVER THE TRANS PECOS. RIO GRANDE SHOULD SEE UPPER 80S
WITH NEAR 90 POSSIBLE. 850 TEMPS WARM SLIGHTLY FOR WED AND MAY DROP
A LITTLE THURSDAY. BASED ON CURRENT FORECAST NUMBER
MAF COULD SET A RECORD HIGH WEDNESDAY AND MAY APPROACH IT AGAIN
THURSDAY. HAVE DEFINITELY COME A LONG WAYS SINCE THE RECORD COLD BLAST
OF THE LAST TWO WEEKS.
GUIDANCE HAS INCREASING POPS LATE IN THE WEEK WITH UPPER TROUGH TO
THE WEST BUT FOR NOW WILL KEEP THE FORECAST DRY.
FIRE WEATHER...
VERY DRY CONDITIONS ARE EXPECTED OVER THE NEXT SEVERAL DAYS. SINGLE
DIGIT MINIMUM RELATIVE HUMIDITY VALUES WILL BE SEEN FOR AREAS WEST
OF THE PECOS RIVER THIS AFTERNOON. MINIMUM RH VALUES FOR AREAS EAST
OF THE PECOS WILL BE IN THE 10 TO 15 RANGE. THESE SAME CONDITIONS
WILL EXIST WEDNESDAY AFTERNOON AND THURSDAY AFTERNOON. 20 FOOT WINDS
THIS AFTERNOON WILL BE FAIRLY CALM FOR MUCH OF THE AREA...WITH THE
EXCEPTION OF THE GUADALUPE MOUNTAINS. A RED FLAG WARNING HAS BEEN
ISSUED FOR THE GUADALUPE MOUNTAINS BEGINNING THIS AFTERNOON AND
CONTINUING THROUGH THIS EVENING. WEDNESDAY AFTERNOON 20 FOOT WINDS
OF 20 MPH WILL SPREAD EAST AND SOUTH INTO SOUTHEASTERN NEW
MEXICO...UPPER TRANS PECOS AND DAVIS MOUNTAINS. THESE WINDS WILL
RETURN AGAIN THURSDAY AFTERNOON. A FIRE WEATHER WATCH HAS BEEN
ISSUED FOR THESE AREAS FOR WEDNESDAY AFTERNOON AND THURSDAY
AFTERNOON.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM MST THIS
EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
NP/LINCOLN NF/LNZ.
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
TX...RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM MST THIS
EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR THE FOLLOWING ZONES... DAVIS/APACHE MOUNTAINS
AREA...GUADALUPE MOUNTAINS...REEVES COUNTY AND UPPER TRANS
PECOS...VAN HORN AND HIGHWAY 54 CORRIDOR.
FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES...
DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS...REEVES
COUNTY AND UPPER TRANS PECOS...VAN HORN AND HIGHWAY 54
CORRIDOR.
&&
76Hazardous weather outlook, Feb 15, 3:27 AM CST, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 327 AM CST TUE FEB 15 2011 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-160930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 327 AM CST TUE FEB 15 2011 /227 AM MST TUE FEB 15 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR THE GUADALUPE MOUNTAINS THIS AFTERNOON. A RED FLAG WARNING IS IN EFFECT THIS MORNING THROUGH THIS EVENING FOR THE GUADALUPE MOUNTAINS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE WEDNESDAY AFTERNOON FOR SOUTHEASTERN NEW MEXICO...THE GUADALUPE MOUNTAINS...DAVIS MOUNTAINS AND VAN HORN CORRIDOR. THESE SAME CONDITIONS WILL EXIST AGAIN THURSDAY AFTERNOON. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THESE AREAS FOR WEDNESDAY MORNING THROUGH WEDNESDAY EVENING...AND THURSDAY MORNING THROUGH THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 5:22 AM CST | Fire Weather Watch | MAF | Andrews, Gaines, Loving, Ward, Winkler | 34 hr |
| Feb 15, 2:08 PM CST | High Wind Watch | MAF | 30 hr |
Nearby
Red Flag Warnings in Texas, 2011Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.